# SDR AALA991696

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 106622318
- Condition: Broken
- Location: Pax Door
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, RIGHT SLIDE PACK RELEASE BAR BRACKETS BROKEN.  REPLACED RIGHT SLIDE PACK.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
